# SDR AALA202409231704

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 58,112 hours, 24,875 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR WILL NOT OPEN WITHOUT UNLOCKING THE COCKPIT DOOR SWITCH. ADJUSTED COCKPIT DOOR LOWER LATCH PER AMM 52-51-21.
